# SDR AALA201606249012

- Difficulty date: May 15, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, NLG RT AFT DOOR AFT HINGE FITTING HAD EXCESSIVE PLAY AND WAS REPLACED IAW CMM 52-82-32 AND AMM 32-22-00-220-002-A.
